# SDR DALA1108729884

- Difficulty date: January 21, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Aircraft time: 68,218 hours, 58,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FLAP, FLAP HALF OF NR 2 HINGE HAS NDT VERIFIED CRACK.  REMOVED & REPLACED LT FLAP NR 2 FLAP HINGE AFT HALF IAW DC-9 OHM 27-50-1 PERFORMED OPS CHECK; OPS CHECK GOOD IAWDC-9 AMM 27-57-02 REMOVED & REINSTALLED BUSHINGS IN NR 2 FLAP HINGE IAW DWG 5912150 & BOEING SPM 20-10-7 ON 2448N00409.
